Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 18, NWS Louisville, KY

May 19, 20208 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at May 19, 2020, 11:12 AM EDT for 8 counties in Kentucky. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2020, 11:12 AM EDT (15:12 UTC)
Expired
May 19, 2020, 5:15 PM EDT
In force
6 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Harrison County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 11:37 AM EDTFLASH FLOOD3 Sse Sunrise, KYAPPLE LANE CLOSED DUE TO HIGH WATER.
May 19, 11:39 AM EDTFLASH FLOOD3 Wsw Kelat, KYSTRATTON ROAD CLOSED DUE TO HIGH WATER.
May 19, 11:44 AM EDTFLASH FLOOD1 Nnw Millersburg, KYHWY 1879 CLOSED DUE TO HIGH WATER.
May 19, 11:49 AM EDTFLASH FLOOD1 S North Middletown, KYHWY 460 CLOSED DUE TO HIGH WATER.
May 19, 1:19 PM EDTFLASH FLOOD5 S Carlisle, KYOX BOW ROAD CLOSED DUE TO HIGH WATER.
May 19, 1:30 PM EDTFLASH FLOOD2 Ssw North Middletown, KY3 PEOPLE RESCUED IN A SWIFT WATER RESCUE ON GAY RD OFF OF US-460.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

458 
WGUS53 KLMK 191512
FFWLMK
KYC017-049-067-097-113-151-181-209-192115-
/O.NEW.KLMK.FF.W.0018.200519T1512Z-200519T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1112 AM EDT Tue May 19 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Eastern Scott County in central Kentucky...
  Clark County in central Kentucky...
  East central Jessamine County in central Kentucky...
  Bourbon County in central Kentucky...
  Western Nicholas County in central Kentucky...
  Madison County in central Kentucky...
  Fayette County in central Kentucky...
  Harrison County in central Kentucky...

* Until 515 PM EDT Tuesday.

* At 1109 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 3 to 5 inches has fallen in the 
  past 24 hours and it continues to rain in the moderate to 
  occasionally heavy range. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Lexington, Richmond, Georgetown, Winchester, Paris, Cynthiana,
  Carlisle, Cadentown, Bryan Station and Chevy Chase.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3787 8403 3784 8400 3785 8408 3782 8412
      3781 8408 3765 8413 3757 8409 3752 8424
      3752 8426 3756 8436 3843 8463 3854 8448
      3858 8420 3855 8421 3855 8416 3849 8417
      3845 8405 3816 8401 3811 8408 3792 8399

FLASH FLOOD...RADAR INDICATED

$$
JDG
3 follow-up statements
728 
WGUS73 KLMK 191714
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
114 PM EDT Tue May 19 2020

KYC017-049-067-097-113-151-181-209-192115-
/O.CON.KLMK.FF.W.0018.000000T0000Z-200519T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott KY-Clark KY-Jessamine KY-Bourbon KY-Nicholas KY-Madison KY-
Fayette KY-Harrison KY-
114 PM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT TUESDAY
FOR EASTERN SCOTT...CLARK...EAST CENTRAL JESSAMINE...BOURBON...
WESTERN NICHOLAS...MADISON...FAYETTE AND HARRISON COUNTIES...

At 1251 PM EDT, Doppler radar indicated moderate to heavy rain 
producing heavy rain across the warned area. Flash flooding is 
ongoing. 

Harrison County County and State Road Departments reports 4 County 
roads are flooded including Apple Road...Straton Road and River Road 
3016 in Cynthiana is closed.    

Bourbon County state and county road departments reports 50 percent 
of the county roads are flooded and impassable. The worst area is in 
the northeast part of the county. State Highway 1876 Elizabeth 
Straton Road is closed near Centerville. Highway 460 is closed near 
North Middletown and highway 1879 by Millersburg is impassable.   

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Lexington, Richmond, Georgetown, Winchester, Paris, Cynthiana,
Carlisle, Cadentown, Bryan Station and Chevy Chase.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. 

&&

LAT...LON 3787 8403 3784 8400 3785 8408 3782 8412
      3781 8408 3765 8413 3757 8409 3752 8424
      3752 8426 3756 8436 3843 8463 3854 8448
      3858 8420 3855 8421 3855 8416 3849 8417
      3845 8405 3816 8401 3811 8408 3792 8399

FLASH FLOOD...RADAR INDICATED

$$
JDG
920 
WGUS73 KLMK 191759
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
159 PM EDT Tue May 19 2020

KYC017-049-067-097-113-151-181-209-192115-
/O.CON.KLMK.FF.W.0018.000000T0000Z-200519T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott KY-Clark KY-Jessamine KY-Bourbon KY-Nicholas KY-Madison KY-
Fayette KY-Harrison KY-
159 PM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT TUESDAY
FOR EASTERN SCOTT...CLARK...EAST CENTRAL JESSAMINE...BOURBON...
WESTERN NICHOLAS...MADISON...FAYETTE AND HARRISON COUNTIES...

At 143 PM EDT, law enforcement reported heavy rain falling in from 
North Middletown to Paris to Cynthiana to Kelat. 3 to 5 inches of 
rain has fallen over the past 24 hours and around 3 inches has 
fallen since midnight. Flash flooding is occurring in many spots. 
Here are some reports.

In Clark County...there are are 8 roads flooded...including Red 
River Road and Pine Ridge Road.  All the creeks and streams are at 
bankfull and moving swiftly.  

In Nicholas County...highways 3316 and 1285 are both closed due to 
high water in several locations south of Carlisle.  

In Madison County...there are several locations in northeastern part 
of the county near the Kentucky River with high water.  

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Law enforcement.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Lexington, Richmond, Georgetown, Winchester, Paris, Cynthiana,
Carlisle, Cadentown, Bryan Station and Chevy Chase.

Additional rainfall amounts of 1 to 1 and half inches are possible 
in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.  Find an alternate route.

&&

LAT...LON 3787 8403 3784 8400 3785 8408 3782 8412
      3781 8408 3765 8413 3757 8409 3752 8424
      3752 8426 3756 8436 3843 8463 3854 8448
      3858 8420 3855 8421 3855 8416 3849 8417
      3845 8405 3816 8401 3811 8408 3792 8399

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
JDG
862 
WGUS73 KLMK 192109
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
509 PM EDT Tue May 19 2020

KYC017-049-067-097-113-151-181-209-192117-
/O.EXP.KLMK.FF.W.0018.000000T0000Z-200519T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott KY-Clark KY-Jessamine KY-Bourbon KY-Nicholas KY-Madison KY-
Fayette KY-Harrison KY-
509 PM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING FOR EASTERN SCOTT...CLARK...EAST CENTRAL
JESSAMINE...BOURBON...WESTERN NICHOLAS...MADISON...FAYETTE AND
HARRISON COUNTIES WILL EXPIRE AT 515 PM EDT TUESDAY...

The heavy rain and flash flood threat have ended.  However, many 
roadways remain closed, especially in Clark, Bourbon, Harrison, and 
Nicholas Counties, where an Areal Flood Warning will be issued. 
Please continue to heed any remaining road closures.

LAT...LON 3787 8403 3784 8400 3785 8408 3782 8412
      3781 8408 3765 8413 3757 8409 3752 8424
      3752 8426 3756 8436 3843 8463 3854 8448
      3858 8420 3855 8421 3855 8416 3849 8417
      3845 8405 3816 8401 3811 8408 3792 8399

$$

RAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 19, 9:46 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 19, 9:46 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
946 AM EDT Tue May 19 2020

.Forecast Update...
Issued at 945 AM EDT Tue May 19 2020

Current forecast remains on track this morning.  Heavy rainfall and
flooding will be threat across portions of our Bluegrass region this
morning.  The counties of Madison, Clark, Bourbon, Harrison, and
Nicholas will see the heaviest rainfall.  Earlier Flash Flood
Warning has been replaced with an Areal Flood Warning through this
afternoon.  Since midnight a solid 1-3 inches of rainfall with
likely higher localized amounts has fallen in that area.  Moisture
plume on the east side of the upper low to the west will continue
train across this region today.  We expect this band to pivot
slightly more northwest with time.  This rainfall is going to pound
the Licking River basin and fast rises are expected at Cynthiana and
over at Blue Lick Springs.

Elsewhere, cloudy skies and scattered rain showers will continue to
develop and rotate southeastward through the region.

Issued at 430 AM EDT Tue May 19 2020

Decided to remove a few of the western counties from the Flash Flood
Watch as forecast rainfall through tonight is only about .5"-.75" in
those areas. Latest data continues to support the heaviest rain ever
so slightly farther east over the rest of the watch. Therefore,
removed Oldham, Spencer, Washington, Russell, and Clinton counties.
Updated products already out.

&&

.Short Term...(Today and tonight)
Issued at 300 AM EDT Tue May 19 2020

Skies are mostly cloudy across the area, although there are a few
breaks at times, which is allowing for some transient dense fog.
Keeping an eye on things, but overall any visibilities below half a
mile have been too short-lived to warrant anything more than fog
mention in the ZFP/HWO. If it becomes more persistent later this
morning, will consider heavier messaging.

A deep low pressure area will continue to wobble slowly southward
over the region through today and tonight. The most persistent
rainfall will continue to pivot along the nearly stalled surface
front, and to the east of the upper low where a low level jet around
30-35 knots will continue to help transport deeper moisture into the
area. The steady moisture transport into our far east and northeast
CWA will keep precipitable water values around 1.5". Given the high
PWAT values, and persistent training of light to moderate rainfall
an axis of higher rainfall totals is expected over the Flash Flood
Watch, which will add to already wet/saturated soils and exacerbate
any ongoing nuisance flooding. In addition, the Kentucky and Licking
River basins may experience some flooding. Will call for an
additional 1 to 2 inches over the Flash Flood Watch area, with
locally higher amounts up to 3 inches possible along the I-75
corridor through Wednesday morning. The western tier of counties in
the Flash Flood Watch are more likely to see only a half to 1" of
rain through that time, and considered removing it, however will
wait and see how things materialize this morning before completely
taking that area out of the flood threat.

Otherwise, expect the rest of the CWA to the west of the Watch to
experience scattered to numerous showers (and perhaps a rumble of
thunder) later this afternoon and evening as low level lapse rates
steepen a bit. Soundings seem to indicate that some 10-15 K foot
showers could develop, and this is backed up by model data as well.
Included a slight chance of thunder, but much of this will depend on
getting at least some surface heating. This may be hard to come by
under heavy cloud cover. Will call for most spots getting into the
upper 60s to around 70, but the far east CWA on the other side of
the boundary and where rain persists will stay more in the low to
mid 60s.

Scattered to numerous showers continue into tonight, with the best
focus continuing over our east and NE CWA. A small diurnal trend is
expected as temps only fall back to the 50s under heavy cloud cover.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue May 19 2020

Blocking high pressure over the Upper Midwest and Great Lakes is
forecast to keep an upper level closed low over the TN and OH
Valleys through the end of the work week. Unfortunately, that is
still expected to result in plenty of clouds and occasionally
showery weather Wednesday through Friday. Wednesday does not look
like a washout, but areas in southern KY (especially Lake Cumberland
area) and the Bluegrass Region of central KY are more likely to see
a period of scattered to numerous showers. Highs will range from the
lower 60s in the northeast to the lower 70s in the southwest.

The upper low moves directly over central KY on Thursday. Scattered
showers are again expected, with the highest PoPs east of I-65.
Highs should end up around 70. The low continues wobble northward
and then off to the northeast heading into Friday. This does allow
heights and thicknesses to begin a steady rise, which will allow
temperatures to climb into the mid and upper 70s on Friday. There is
decent agreement in the general synoptic pattern aloft between the
12z EPS and new 00z GEFS. They do both show an amplifying ridge
aloft through the weekend. However, significant uncertainty remains
regarding surface features and mesoscale details, including the
potential for diurnal convection. Will have to continue to lean on
multiple days of at least slight chance to chance PoPs. NBM solution
does push daily highs into the 80s this weekend into early next
week, and that looks good at this point.

&&

.Aviation...(12Z TAF Issuance)
Issued at 643 AM EDT Tue May 19 2020

A deep low pressure system will wobble over the region through this
TAF cycle and beyond, bringing messy conditions. LEX will get the
worst through this forecast as a steady stream of light to moderate
rain will work SE to NW across the region. Expect intermittent 2-6
SM visibilities along with ceilings mostly in the IFR range.
Elsewhere, expect an overall drier forecast, however lowering
ceilings will drop into the low MVFR range. Some periods of IFR are
possible around sunrise. Look for light and variable winds, along
with a scattered showers (VCSH/-SHRA mention) in the afternoon. Some
improvement to ceilings could occur by the afternoon, especially at
HNB/BWG. Only brief improvement may occur at SDF mid afternoon,
before deteriorating again.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 PM EDT this evening for INZ079.

KY...Flash Flood Watch until 8 PM EDT this evening for KYZ032>037-
     039>043-047>049-055>057-066-067.

&&

Update.......MJ
Short Term...BJS
Long Term....EBW
Aviation.....BJS
Hazardous weather outlook, May 19, 4:14 AM EDT, 6 hours 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Louisville KY
414 AM EDT Tue May 19 2020

INZ079-KYZ032>037-039>043-047>049-055>057-066-067-200815-
Jefferson-Trimble-Henry-Shelby-Franklin-Scott-Harrison-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-Clark-Boyle-
Garrard-Madison-Casey-Lincoln-
Including the cities of Madison, Bedford, Milton, New Castle,
Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville,
Winchester, Danville, Lancaster, Richmond, Liberty, and Stanford
414 AM EDT Tue May 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Additional rounds of showers are expected through tonight. Heavy
rainfall will be possible with these showers and a Flash Flood Watch
is in effect for the eastern portions of the outlook area. For more
specific details, please see the Flash Flood Watch product.

In addition, patchy fog may reduce visibilities this morning. Use
caution if traveling.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Period of showers and a few thunderstorms are expected across the
outlook area through the remainder of the week. The heaviest
rainfall is expected to occur in the Bluegrass region of central
Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall totals and any observed
flooding.

INZ076>078-083-084-089>092-KYZ023>031-038-045-046-053-054-061>065-
070>078-081-082-200815-
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-
Oldham-Spencer-Nelson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Jasper, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Taylorsville,
Bardstown, Springfield, Hodgenville, Lebanon, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
414 AM EDT Tue May 19 2020 /314 AM CDT Tue May 19 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Additional rounds of showers are expected overnight. Heavy
rainfall will be possible with these showers and a Flash Flood
Watch is in effect for the eastern portions of the outlook area.
For more specific details, please see the Flash Flood Watch
product.

In addition, patchy fog may reduce visibilities this morning. Use
caution if traveling.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Period of showers and a few thunderstorms are expected across the
outlook area through the remainder of the week. The heaviest
rainfall is expected to occur in the Bluegrass region of central
Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall totals and any observed
flooding.

BJS

In the hours before

Local storm report, May 19, 5:31 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      4 N KELAT               38.57N 84.29W
05/19/2020                   HARRISON           KY   911 CALL CENTER

            ONE HOME FLOODED AT SNAKE LICK AT US 27 N.

&&

EBW
Local storm report, May 19, 6:34 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HEAVY RAIN       3 N LEESBURG            38.34N 84.42W
05/19/2020  M4.28 INCH       HARRISON           KY   COCORAHS

            COCORAHS STATION KY-HR-5 CYNTHIANA 7.7 WSW.

&&

EBW
Local storm report, May 19, 6:35 AM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 AM EDT TUE MAY 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       3 SE BERRY              38.50N 84.35W
05/19/2020  M4.16 INCH       HARRISON           KY   MESONET

            MESONET STATION RBSN CYNTHIANA 8 N. 2.04
            INCHES OF RAIN FELL SINCE MIDNIGHT EDT.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:04 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Harrison, Nicholas3 hr
May 18, 10:49 PM EDTRiver Flood WarningLMKBourbon55 hr
May 19, 1:04 AM EDTAreal Flood AdvisoryLMKBourbon, Casey, Clark, Fayette, Garrard, Harrison and 6 more6 hr
May 19, 5:03 AM EDTRiver Flood AdvisoryLMKHarrison3 hr
May 19, 5:03 AM EDTRiver Flood AdvisoryLMKNicholas, Robertson3 hr
May 19, 5:03 AM EDTRiver Flood AdvisoryLMKFranklin3 hr
May 19, 5:26 AM EDTFlash Flood WarningLMKBourbon, Clark, Harrison, Nicholas3 hr
May 19, 6:56 AM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Franklin, Garrard, Harrison and 6 more6 hr
May 19, 7:13 AM EDTRiver Flood WarningLMKHarrison49 hr
May 19, 7:51 AM EDTRiver Flood WarningLMKNicholas, Robertson3 days
May 19, 8:07 AM EDTRiver Flood WarningLMKFranklin45 hr
May 19, 8:32 AM EDTAreal Flood WarningLMKBourbon, Clark, Harrison, Madison, Nicholas3 hr
May 19, 12:48 PM EDTAreal Flood WarningLMKBourbon, Nicholas6 hr
May 19, 3:52 PM EDTRiver Flood WarningLMKGarrard, Jessamine28 hr
May 19, 3:53 PM EDTRiver Flood AdvisoryLMKClark, Madison35 hr
May 19, 3:53 PM EDTRiver Flood AdvisoryLMKCarroll, Henry, Owen18 hr
May 19, 5:12 PM EDTAreal Flood WarningLMKBourbon, Clark, Harrison, Nicholas6 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.